| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device doesn't power on as expected.As a result, defibrillation therapy may be delayed or unavailable, if needed.
Additional Manufacturer Narrative
Stryker evaluated the device and determined the issue was with the system to interface cable.Replacing the cable resolved the reported issue.Other unrelated issues were unresolved and the device could not be repaired due to lack of parts.